# SDR ASAA2017100422108

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 5,777 hours, 1,947 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE CONTROLLER PANEL STUCK IN BRIGHT MODE, DOES NOT DIM.  ACFT GROUNDED.  VERIFIED DEFECT, UNABLE TO ADJUST PANEL BRIGHTNESS TO DIM. CYCLED THE ACFT POWER, PANEL,  BRIGHTNESS NOW OPS NORMAL.  ACCOMPLISHED A NR 1 & 2 DCPC BITE IAW FIM 21-31, TASK 801, NO FAULTS.
